# SDR SWIA200819063

- Difficulty date: January 13, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 13,080 hours, 10,657 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED SMOKE TOILET CAUTION MESSAGE AFTER TAKEOFF, FLIGHT NR 3843.  INSPECTED AND OPERATED BOTH PACKS WITH NO DISCREPENCIES NOTED.  OPS CHECK GOOD.
